Thalidomide induced interstitial pneumonitis
Thalidomide-induced pneumonitis is a rare from of drug-induced lung disease. It could be suspected in patients who develop dyspnea, cough, and fever after taking thalidomide, without a definite cause, with chest radiographs +/- CT shows supportive findings. Many publications suggest this is reversible.
- 1. Kang MH, Ju JH, Kim HG, Kang JH, Jeon KN, Kim HC, Lee GW. Thalidomide induced nonspecific interstitial pneumonia in patient with relapsed multiple myeloma. (2010) The Korean journal of internal medicine. 25 (4): 447-9. doi:10.3904/kjim.2010.25.4.447 - Pubmed
- 2 .Scholte JB, Potjewijd J, Voogt PJ, Custers FL, Jie KS. [Interstitial pneumonitis as an adverse effect of thalidomide]. (2009) Nederlands tijdschrift voor geneeskunde. 153: A452. Pubmed
- 3. Buttin BM, Moore MJ. Thalidomide-induced reversible interstitial pneumonitis in a patient with recurrent ovarian cancer. (2008) Gynecologic oncology. 111 (3): 546-8. doi:10.1016/j.ygyno.2007.11.005 - Pubmed